American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q53) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Mathew A. Johnson, Pascal Noble, L. Miguel Rodrigues and Kevin Zumbrun. Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[3] Luc Molinet and Stéphane Vento. Sharp ill-posedness and well-posedness results for the K{d}V-Burgers equation: The periodic case. Trans. Amer. Math. Soc. 365 (2013) 123-141.
Abstract, references, and article information   
View Article: PDF

[4] Miguel A. Alejo, Claudio Muñoz and Luis Vega. The Gardner equation and the $L^2$-stability of the $N$-soliton solution of the Korteweg-de Vries equation. Trans. Amer. Math. Soc. 365 (2013) 195-212.
Abstract, references, and article information   
View Article: PDF

[5] Robin Ming Chen, Yue Liu and Pingzheng Zhang. Local regularity and decay estimates of solitary waves for the rotation-modified Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 364 (2012) 3395-3425.
Abstract, references, and article information   
View Article: PDF

[6] Louis Jeanjean and Stefan Le Coz. Instability for standing waves of nonlinear Klein-Gordon equations via mountain-pass arguments. Trans. Amer. Math. Soc. 361 (2009) 5401-5416. MR 2515816.
Abstract, references, and article information   
View Article: PDF

[7] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Hadac. Well-posedness for the Kadomtsev-Petviashvili II equation and generalisations. Trans. Amer. Math. Soc. 360 (2008) 6555-6572. MR 2434299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Feride Tiglay. The Cauchy problem and integrability of a modified Euler-Poisson equation. Trans. Amer. Math. Soc. 360 (2008) 1861-1877. MR 2366966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos E. Kenig and Yvan Martel. Global well-posedness in the energy space for a modified KP II equation via the Miura transform. Trans. Amer. Math. Soc. 358 (2006) 2447-2488. MR 2204040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wen-Xiu Ma and Yuncheng You. Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions. Trans. Amer. Math. Soc. 357 (2005) 1753-1778. MR 2115075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jerry L. Bona, S. M. Sun and Bing-Yu Zhang. A non-homogeneous boundary-value problem for the Korteweg-de Vries equation in a quarter plane. Trans. Amer. Math. Soc. 354 (2002) 427-490. MR 1862556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yue Liu. Blow up and instability of solitary-wave solutions to a generalized Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 353 (2001) 191-208. MR 1653363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jochen Denzler. A hypergeometric function approach to the persistence problem of single sine-Gordon breathers. Trans. Amer. Math. Soc. 349 (1997) 4053-4083. MR 1422601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Guido Haak. Negative Flows of the potential KP-hierarchy. Trans. Amer. Math. Soc. 348 (1996) 375-390. MR 1340176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carlos E. Kenig, Gustavo Ponce and Luis Vega. On the generalized Benjamin-Ono equation . Trans. Amer. Math. Soc. 342 (1994) 155-172. MR 1153015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. F. Helminck and G. F. Post. A convergent framework for the multicomponent KP-hierarchy . Trans. Amer. Math. Soc. 324 (1991) 271-292. MR 986025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. Gesztesy, W. Schweiger and B. Simon. Commutation methods applied to the mKdV-equation . Trans. Amer. Math. Soc. 324 (1991) 465-525. MR 1029000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1